Texas, 2014

Hail and Damaging Winds in Texas, June 9, 2014

June 9, 2014 · NWS FWD · 8 events in 6 counties and zones

Scattered to numerous thunderstorms developed late Sunday night and early Monday along the Red River region of North Texas as a cold front pushed southeast into the area. A few of these storms produced wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$64,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Scattered to numerous thunderstorms developed late Sunday night and early Monday along the Red River region of North Texas as a cold front pushed southeast into the area. A few of these storms produced wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 9, 3:00 AM CST, 40 minutes earlier.

Area forecast discussion, Jun 9, 3:00 AM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CDT MON JUN 9 2014

.DISCUSSION...
WE CONTINUE TO WATCH YET ANOTHER QLCS OR LINEAR MCS PUSHING
SOUTHEAST INTO OUR FAR NORTHWEST COUNTIES THIS MORNING. MEANWHILE...
A LINEAR EAST-WEST BAND FORMED ON A SHALLOW FRONTAL SLOPE LOCATED
FROM HWY 380 TO THE RED RIVER SHORTLY AFTER MIDNIGHT. THE FORMER
IS BEING DRIVEN BY A STRONG SHORTWAVE DISTURBANCE NOW LIFTING OUT
OVER THE HIGH PLAINS OF EASTERN COLORADO AND WESTERN KANSAS...WHILE
THE LATTER IS BEING DRIVEN BY STRONG LOW LEVEL WARM ADVECTION AND
A 30-40 KTS LOW LEVEL JET MAXIMA UP ACROSS THE I-35 CORRIDOR. THE
ENTIRE CWA WILL SEE LIKELY TO CATEGORICAL RAIN CHANCES THROUGH AT
LEAST MID MORNING WITH CURRENT INTERPOLATION OF BOTH CONVECTIVE
SYSTEMS...WITH AREAS NORTH OF I-20 SEEING THE HEAVIEST RAINS. THE
SOUTHWEST PERIPHERY OF OUR QLCS WILL MOST LIKELY DROP MORE SOUTH-
SOUTHEAST AND WEAKEN AS IT MOVES AWAY FROM THE STRONGEST FORCING
THROUGH LATE MORNING. THE MORE INTENSE EAST-MOVING SECTION WILL
RACE ACROSS THE NORTHERN TIER COUNTIES AND PRODUCE GUSTY OUTFLOW
WINDS...MORE FREQUENT LIGHTNING AND SMALL HAIL. ALL ACTIVITY IS
MOVING FAST ENOUGH THAT THERE ARE NOT ANY CONCERNS FOR WIDESPREAD
HYDROLOGICAL CONCERNS...DESPITE THE RAIN SEEN ACROSS THESE SAME
AREAS 24 HOURS AGO. NEVERTHELESS...STREET FLOODING AND MINOR
FLOODING OF LOW LYING AREAS CAN BE EXPECTED. THE NORTHERN SECTION
OF THE QLCS WILL NOT WEAKEN QUITE AS READILY LIKE THE SYSTEM 24
HRS AGO DUE TO BETTER FORCING ALOFT FROM THE THE APPROACHING
SHORTWAVE DISTURBANCE OVER THE WESTERN HIGH PLAINS. HOWEVER...WE
DO EXPECT DOWNWARD TRENDS IN INTENSITY BY SUNRISE AND AFTER WITH
THE USUAL VEERING AND WEAKENING OF THE NOCTURNAL LOW LEVEL JET
ONCE AGAIN.

HIGH RES MODELS ARE HAVING A HARD TIME DISCERNING STORM OUTFLOW
FROM THE TRUE COLD FRONT TO THE NORTHWEST OF THE AREA...BUT GENERAL
EXPECTATIONS ARE FOR THE WEAKENING MORNING QLCS TO OUTRUN THE
COLD FRONT LATER THIS MORNING. THE SURFACE BOUNDARY OR FRONT
SHOULD SLOW UP FROM OUR NORTHEAST COUNTIES SOUTHWEST TOWARD
THE WACO TO TEMPLE CORRIDOR THIS AFTERNOON AND DURING PRIME HEATING
OF THE AFTERNOON. THE ATMOSPHERE WILL LIKELY RECHARGE WITH 1500-2500
J/KG SBCAPE ALONG AND IN ADVANCE OF THE SURFACE BOUNDARY ACROSS
THE EASTERN AND CENTRAL TEXAS COUNTIES...THOUGH MID LEVEL LAPSE
RATES WILL BE GENERALLY WEAK WITHIN THE SUBTROPICAL ENVIRONMENT.
SO DOWNBURST WINDS WILL BE MORE OF A THREAT THAN LARGE HAIL.
HOWEVER...THE SOUTHEAST MOVING SHORTWAVE WILL INCREASE WESTERLY
0-6KM BULK SHEAR TO BETWEEN 40-50 KTS WHICH IS SUFFICIENT FOR
SCATTERED STRONG TO SEVERE THUNDERSTORMS. HEAVY DOWNPOURS WILL
LIKELY CAUSE SOME MINOR FLOODING CONCERNS ACROSS THESE AREAS AS
WELL WITH THE FRONT SLOWING DOWN. THE TORNADO THREAT APPEARS LOW
AS 0-1KM RELATIVE WINDS ARE QUITE VEERED...BUT STILL STRONG AROUND
20 KTS. YOU CAN NEVER RULE OUT A BRIEF SPIN UP IN THESE TYPES OF
CASES...THOUGH IT WILL BE A LOWER THREAT LIKE THE HAIL.

THE SOUTHEAST PROGRESSION OF THE STRONG SHORTWAVE DISTURBANCE
TOWARD THE OZARKS TONIGHT WILL HELP THE SURFACE BOUNDARY SLOWLY
MOVE THROUGH OUR CENTRAL TEXAS AND FAR SOUTHEAST COUNTIES TONIGHT
AND LIKELY CLEAR THE AREA SOMETIME TUESDAY MORNING. WE HAVE LEFT
LOWER CHANCES NEAR THE WEAK FRONT TONIGHT INTO EARLY TUESDAY
MORNING...BEFORE COMPLETELY ENDING THE RAIN CHANCES LATER TUESDAY.
A BRIEF DRY PERIOD WILL OCCUR LATE TUESDAY THROUGH WEDNESDAY AS
THE UPPER RIDGE ACROSS NORTHERN MEXICO BUILDS BACK NORTHEAST
ACROSS THE AREA IN WAKE OF OUR DEPARTING SHORTWAVE TROUGH FOR THE
MID WEEK PERIOD.

YET ANOTHER SHORTWAVE DISTURBANCE WILL LIFT OUT OVER THE CENTRAL
PLAINS WEDNESDAY NIGHT...THEN ACROSS THE OZARKS AND LOWER MISSISSIPPI
VALLEY THROUGH FRIDAY. ANOTHER COLD FRONT WILL MOVE SLOWLY SOUTHEAST
ACROSS NORTHWEST TEXAS AND WESTERN OKLAHOMA AND STAY NORTHWEST OF
THE AREA THROUGH THURSDAY...BEFORE MOVING INTO NORTH TEXAS THURSDAY
NIGHT INTO FRIDAY. WITH THE UPPER HIGH AND ASSOCIATED CAPPING INVERSION
WEAKENED...LOW CHANCES FOR SHOWERS AND STORMS WILL BE ADVERTISED
ACROSS MAINLY THE EAST HALF OF THE AREA. EXACT SPECIFICS REGARDING
SYSTEM AND FRONTAL TIMING AND THE THREAT OF SEVERE WEATHER REMAINS
UNCLEAR AT THIS TIME. WE WILL AWAIT FOR THE HIGH RES MODELS GET A
BETTER FEEL FOR THIS SYSTEM AND ANY RECOVERY IN OUR THERMODYNAMIC
ENVIRONMENT.

OTHERWISE...LOOK FOR THE MEXICO UPPER HIGH TO EXPAND ACROSS THE
AREA LATE FRIDAY INTO THIS COMING WEEKEND WITH HOT AND HUMID
CONDITIONS ONCE AGAIN. THE WEST TEXAS DRYLINE DOES APPEAR TO
BECOME DIURNALLY ACTIVE DURING THIS PERIOD TO OUR WEST...BUT OUR
CAPPING INVERSION ALOFT SHOULD BE SUFFICIENT ENOUGH TO MITIGATE
ANY STORMS REACHING THIS FAR EAST.

HIGHS TODAY AND TUESDAY WILL BE AT OR BELOW NORMAL FOR MID JUNE
THANKS TO THE CONVECTION AND ASSOCIATED CLOUD COVER. HIGHS SHOULD
RECOVER TO BETWEEN 85-90 DEGREES ACROSS THE EASTERN HALF AND 90-95
DEGREES ACROSS THE WESTERN HALF FOR MUCH OF THE WEEK ON AVERAGE.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  84  66  86  68  92 / 100  20   5   5   5
WACO, TX              85  65  89  66  92 /  80  30   5   5   5
PARIS, TX             80  64  81  64  88 / 100  40  20   5   5
DENTON, TX            83  64  85  63  92 /  90  20   5   5   5
MCKINNEY, TX          82  64  84  64  91 / 100  20  10   5   5
DALLAS, TX            84  67  86  69  92 / 100  20   5   5   5
TERRELL, TX           83  65  87  66  92 /  90  30  10   5   5
CORSICANA, TX         84  66  87  67  91 /  80  40  10   5   5
TEMPLE, TX            86  65  88  66  91 /  70  40   5   5   5
MINERAL WELLS, TX     85  62  88  64  94 /  70  10   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /05
Hazardous weather outlook, Jun 9, 2:12 AM CST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
312 AM CDT MON JUN 9 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100815-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
312 AM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MOST OF
NORTH TEXAS TODAY AND EARLY TONIGHT. MOST OF THE STORMS WILL BE
ALONG AND NORTH OF INTERSTATE 20 THROUGH LATE MORNING...WITH AREAS
SOUTH OF INTERSTATE 20 BEING FAVORED FROM MIDDAY ONWARD. SOME
STRONG TO SEVERE STORMS ARE POSSIBLE WITH GUSTY DOWNBURST
WINDS...HAIL...AND LOCALLY HEAVY RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS MOST OF NORTH AND
CENTRAL TEXAS THURSDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE ACROSS NORTH TEXAS THIS
AFTERNOON...MAINLY SOUTH OF INTERSTATE 20.

In the hours before

Special weather statement, Jun 8, 10:31 PM CST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT SUN JUN 8 2014

TXZ105>107-090500-
DELTA TX-HOPKINS TX-HUNT TX-
1131 PM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL HUNT COUNTY
  SOUTHWESTERN DELTA COUNTY
  WEST CENTRAL HOPKINS COUNTY

AT 1131 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF COMMERCE...MOVING NORTHEAST
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOPER...CAMPBELL...COMMERCE
AND CUMBY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3342 9572 3323 9559 3306 9600 3322 9610
TIME...MOT...LOC 0431Z 241DEG 21KT 3319 9596

82/JLD
Special weather statement, Jun 8, 11:25 PM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1225 AM CDT MON JUN 9 2014

TXZ104-105-090600-
HUNT TX-COLLIN TX-
1225 AM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY
  NORTHERN HUNT COUNTY

AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF WYLIE...MOVING NORTHEAST AT 20
MPH. OTHER STRONG STORMS WERE BETWEEN GREENVILLE AND COMMERCE.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
CELESTE...COMMERCE...GREENVILLE AND FARMERSVILLE.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS 40 TO 50 MPH CAN BE
EXPECTED FROM ANY STRONG STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3340 9589 3310 9587 3295 9630 3298 9630
      3298 9636 3307 9648 3333 9624
TIME...MOT...LOC 0524Z 221DEG 16KT 3308 9632
Special weather statement, Jun 9, 2:19 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
319 AM CDT MON JUN 9 2014

TXZ100-115-090915-
STEPHENS TX-YOUNG TX-
319 AM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN STEPHENS COUNTY
  YOUNG COUNTY

AT 317 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM NEAR OLNEY TO 25 MILES NORTHWEST
OF BRECKENRIDGE...MOVING SOUTHEAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM...OLNEY...
BRECKENRIDGE AND CRYSTAL FALLS.

PEA TO DIME-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THESE STORMS.

LAT...LON 3295 9910 3297 9896 3337 9896 3341 9890
      3340 9843 3316 9843 3264 9889 3282 9911
TIME...MOT...LOC 0817Z 180DEG 0KT 3329 9875
Special weather statement, Jun 9, 2:48 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
348 AM CDT MON JUN 9 2014

TXZ091-090915-
MONTAGUE TX-
348 AM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  MONTAGUE COUNTY

AT 348 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF NOCONA...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...NOCONA...ST. JO...
FORESTBURG AND STONEBURG.

PEA-SIZED HAIL AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3344 9749 3344 9797 3387 9796 3388 9791
      3386 9788 3387 9783 3388 9783 3391 9749
TIME...MOT...LOC 0848Z 281DEG 40KT 3373 9776
Special weather statement, Jun 9, 3:20 AM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 AM CDT MON JUN 9 2014

TXZ101-116-090945-
JACK TX-PALO PINTO TX-
420 AM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  JACK COUNTY
  NORTHERN PALO PINTO COUNTY

AT 420 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTH OF JACKSBORO...MOVING SOUTHEAST AT
50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON...JACKSBORO...GRAFORD
AND MINERAL WELLS.

WIND GUSTS TO 50 MPH AND PEA-SIZE HAIL CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3295 9842 3317 9843 3337 9828 3323 9792
      3300 9799 3300 9806 3280 9806 3269 9808
      3291 9858 3296 9857
TIME...MOT...LOC 0920Z 301DEG 42KT 3305 9814
Special weather statement, Jun 9, 3:34 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 AM CDT MON JUN 9 2014

TXZ102-117-091000-
WISE TX-PARKER TX-
434 AM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY
  WISE COUNTY

AT 434 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF BRIDGEPORT...MOVING
SOUTHEAST AT 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...BOYD...DECATUR...
BRIAR...COOL...RENO...SPRINGTOWN...BOONSVILLE...COTTONDALE...
POOLVILLE AND MINERAL WELLS STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3343 9738 3300 9742 3299 9744 3299 9754
      3291 9755 3256 9804 3275 9807 3294 9806
      3300 9797 3300 9793 3304 9792
TIME...MOT...LOC 0934Z 296DEG 49KT 3303 9785

The radar

The Dallas/Ft Worth radar (KFWS), 116 km away, was scanning. The volume nearest the first event began at 09:38 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Cooke

When
June 9, 3:40 AM CST
Where
Cooke County, 2 mi SE of Gainesville
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
33.609, -97.125

Large trees were knocked down on the southeast side of Gainesville.

Thunderstorm Wind, Cooke

When
June 9, 3:50 AM CST
Where
Cooke County, Woodbine
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
33.620, -97.020

Large trees were knocked down near Woodbine.

Thunderstorm Wind, Grayson

When
June 9, 4:10 AM CST
Where
Grayson County, 1.46 mi N of Locust
Measured
54 kt (62 mph) measured gust
Property damage
$3,000
Reported by
Amateur Radio
Coordinates
33.821, -96.782

An amateur radio operator measured a 62 mph wind gust at Camp James Ray boy scout camp in northwestern Grayson County. Tree damage was reported near the camp with 21 trees knocked down. The trees averaged 4-6 inches in diameter, but one post oak was 7 in diameter. Hail up to the size of dimes was also reported.

Hail, Grayson

When
June 9, 4:10 AM CST
Where
Grayson County, 1.42 mi N of Locust
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
33.821, -96.781

Hail up to the size of dimes was reported at Camp James Ray in far northwestern Grayson County.

Thunderstorm Wind, Denton

When
June 9, 4:12 AM CST
Where
Denton County, 5 mi ENE of Aubrey
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
33.328, -96.900

Numerous trees and large tree limbs were knocked down by thunderstorm winds approximately 5 miles east-northeast of Aubrey.

Thunderstorm Wind, Rockwall

When
June 9, 5:20 AM CST
Where
Rockwall County, 1.1 mi ESE of Rockwell Muni Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
32.925, -96.412

Thunderstorm wind estimated near 60 mph caused minor damage to the roofs of 3 or 4 homes and 2 businesses near the Rockwall/Fate city border. The location of damage was just north of Interstate 30 and just east of FM 549.

Thunderstorm Wind, Hunt

When
June 9, 5:40 AM CST
Where
Hunt County, 2.2 mi NNE of Granley to Commerce
Measured
48 kt (55 mph) estimated gust
Property damage
$20,000
Reported by
Newspaper
Coordinates
33.248, -95.962

Thunderstorm winds destroyed a tractor shed and a barn along FM 2874 near the intersection with FM 512. Several trees were also knocked over in and near Commerce.

Thunderstorm Wind, Hopkins

When
June 9, 6:15 AM CST
Where
Hopkins County, 2.7 mi NW of Thermo
Measured
48 kt (55 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.130, -95.530

Thunderstorms winds blew a tree onto a house and also took the roof off a metal barn.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2014Every state in 2014This day in weather historyWarnings in Texas, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528327, 528328, 528334, 528343, 528331, 528339, 528944, 528342.